# SDR UIEA2020031900495

- Difficulty date: March 16, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,955 hours, 17,483 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R  WINDOW  HEAT.( PERFORMED  BIT  TEST  ON  WINDOW  HEAT  CONTROL  UNIT.  NO  FAULTS  FOUND.  OPS  CK  GOOD.  REF  AMM 30-41-00.  OK  TO  CONTINUE  AT  THIS TIME.  )
